# SDR DALA1222099259

- Difficulty date: April 9, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 40,083 hours, 20,495 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND FRAME BS 1364 HAS SURFACE CORROSION BETWEEN RBL 29 AND LBL 29.  REPLACE DAMAGED FRAME SECTION IAW SRM 53-10-02 FIG 2.
